Quasi-free resolutions of Hilbert modules

Douglas, Ronald G. ; Misra, Gadadhar (2003) Quasi-free resolutions of Hilbert modules Integral Equations and Operator Theory, 47 (4). pp. 435-456. ISSN 0378-620X

PDF - Publisher Version

Official URL: http://www.springerlink.com/content/vy7mbn7w8y3h4n...

Related URL: http://dx.doi.org/10.1007/s00020-003-1169-4


The notion of a quasi-free Hilbert module over a function algebra A consisting of holomorphic functions on a bounded domain Ω in complex m space is introduced. It is shown that quasi-free Hilbert modules correspond to the completion of the direct sum of a certain number of copies of the algebra A. A Hilbert module is said to be weakly regular (respectively, regular) if there exists a module map from a quasi-free module with dense range (respectively, onto). A Hilbert module M is said to be compactly supported if there exists a constant β satisfying for some compact subset X of Ω and φ in A, f in M. It is shown that if a Hilbert module is compactly supported then it is weakly regular. The paper identifies several other classes of Hilbert modules which are weakly regular. In addition, this result is extended to yield topologically exact resolutions of such modules by quasi-free ones.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Hilbert Module; Kernel Function; Homological Methods; Quasi-free Modules; Compactly Supported Modules
ID Code:20560
Deposited On:20 Nov 2010 14:18
Last Modified:17 May 2016 04:52

Repository Staff Only: item control page